MAUDE Adverse Event Report: MEDTRONIC HEART VALVES DIVISION ENVEO PRO DELIVERY SYSTEM; AORTIC VALVE, PROSTHESIS, PERCUTANEOUSLY DELIV

MEDTRONIC HEART VALVES DIVISION ENVEO PRO DELIVERY SYSTEM; AORTIC VALVE, PROSTHESIS, PERCUTANEOUSLY DELIV
Model Number ENVPRO-16-US
Medical Device Problem Codes Peeled/Delaminated (1454); Malposition of Device (2616); Detachment of Device or Device Component (2907); Device Dislodged or Dislocated (2923); Material Deformation (2976)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 06/26/2019
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
This report is being submitted as part of remediation activities associated with capa 643143, addressing mdr reporting guidance from the fda¿s 1995 preamble, which ensures complaints related to corrections and recalls previously reported to the fda under 21 cfr 806 are now reported as mdrs; this is not a new malfunction/event.Product analysis: upon receipt of the suspect complaint delivery catheter system (dcs) at medtronic's quality laboratory, the dcs was received extremely coiled, in two plastic bags within in a small box without the actuator components or the carriage components.The guidewire was still within the dcs.The end cap/screw gear snap fit was connected.Visual analysis showed the handle; tip retrieval mechanism were not intact.The tip retrieval mechanism was bent to almost 90 degrees.Delamination was observed over the nitinol reinforcing frame along the mid-section to the proximal end of the capsule.During functional testing, the trigger did not move to either fully advanced or retracted positions.The guidewire was removed from the dcs and then the tip retrieval mechanism could be used to advance and retract the capsule.The inner member shaft and spindle hub appeared intact with no evidence of damage.Conclusion: the device history record was reviewed and showed this product met all manufacturing specifications for product released for distribution.No issues were identified that would have impacted this event.Potential factors that can influence dislodgement include tension applied on the dcs during positioning, calcification levels, and shape of the native anatomy.Dislodgement events do not typically indicate a device malfunction or a failure to meet manufacturing specifications.The cause of the reported dislodgement could not be conclusively determined.Delamination typically occurs when the capsule is subjected to a bending force potentially after tracking through anatomy or due to the coiled configuration it was returned in.The bend in the tip retrieval mechanism was not reported in the event description and therefore most likely occurred during return transport for analysis in an extremely coiled configuration.Actuator separation is typically associated with broken or damaged snap fit tabs on the component, either one tab or both, which hold the handle together.Without the components for analysis, the snap fit tabs could not be examined.The separation of the carriage components was most likely due to the actuator no longer securing the carriage components in place.Medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.
 
Event or Problem Description
Medtronic received information prior to the implant of a transcatheter bioprosthetic valve, the first valve was loaded into the first delivery catheter system (dcs) three separate times, two attempts by the hospital staff and one attempt by a medtronic representative.After each load, a misload was identified by both visual and fluoroscopic inspection.After the third attempted load, the physician requested a new valve.A second valve was loaded onto a second dcs and advanced through the patient's anatomy without issue.During the attempted deployment, while still loaded on the dcs, the valve dislodged aortic due to torque build up within the dcs.While recapturing the valve after it dislodged in the aortic arch, the blue actuator handle of the dcs separated into four pieces.The handle was unable to be reassembled.After discussion, the physician pulled the dcs back to the area just above the iliac bifurcation and was forced to deploy the valve.No further interventions were performed.The valve remains in the area above the bifurcation.During deployment of this valve into the area, a third valve and a third dcs were opened, but not loaded.The physician aborted the case without using the third system.No further adverse patient effects were reported.

Brand Name
ENVEO PRO DELIVERY SYSTEM
Common Device Name
AORTIC VALVE, PROSTHESIS, PERCUTANEOUSLY DELIV
Manufacturer (Section D)
MEDTRONIC HEART VALVES DIVISION
1851 e deere ave
santa ana CA 92705
Manufacturer (Section G)
MEDTRONIC HEART VALVES DIVISION
1851 e deere ave
santa ana CA 92705
Manufacturer Contact
alison sweeney
parkmore business park west
galway 
EI  
091708096
MDR Report Key22497718
Report Number2025587-2025-04982
Device Sequence Number7028847
Product Code NPT
UDI-Device Identifier00643169987210
UDI-Public(01)00643169987210(17)210417(10)0009702502
Combination Product (Y/N)N
Initial Reporter StateOH
Initial Reporter CountryUS
PMA/510(K) Number
P130021
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Physician
Remedial Action Recall
Type of Report Initial
Report Date (Section B) 07/14/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date04/17/2021
Device Model NumberENVPRO-16-US
Device Catalogue NumberENVPRO-16-US
Device Lot Number0009702502
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer10/21/2019
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 06/03/2021
Initial Report FDA Received Date07/14/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured04/18/2019
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
If action reported to FDA under 21 USC 360i(g), list
FDA-assigned Recall Number or include a statement
2025587-05-28-2021-001-R
Patient Sequence Number1
Patient Age75 YR
Patient SexFemale